MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. OPTIO-C,PEEK IB,14X16X6MM; OPTIO-C ANTERIOR CERVICAL SYSTEM

ZIMMER BIOMET SPINE, INC. OPTIO-C,PEEK IB,14X16X6MM; OPTIO-C ANTERIOR CERVICAL SYSTEM
Catalog Number 07.01859.006
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3012447612-2024-00320.
 
Event or Problem Description
It was reported that when and optio-c plate and peek implant were placed onto the assembly block during surgery on the back table, the connection between the two was very loose.They were not implanted, instead, another set of implants were opened to complete the procedure.There was no patient impact; however, there was a five minute delay for opening and placement of the new implants.This is report two of two for this event.
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the plate is loosely connected to the peek cage.One of the retention tabs is splayed and the plate was able to be disassembled from the peek.No damage was identified on the peek.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to plate tab being splayed, making the connection loose.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
OPTIO-C,PEEK IB,14X16X6MM
Common Device Name
OPTIO-C ANTERIOR CERVICAL SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key20727933
Report Number3012447612-2024-00321
Device Sequence Number18235295
Product Code OVE
UDI-Device Identifier00889024329454
UDI-Public(01)00889024329454(17)290523(10)10301
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K132894
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.01859.006
Device Lot Number10301
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic